If you're concerned, talk to the Vet. Sometimes dogs DO have reactions to medications that aren't "routine". I'm sure anybody/any dog can be allergic to anything. Every dog is an individual.
There are other medications you can use. NSAIDs can have some serious side effects, yet can be life savers for many dogs.
Rimadyl was found to be deadly for black Labs, specifically. Labs in general don't do well with it. Other dogs vary...some do great for years, some do poorly after one dose.
It's not often prescribed for Newfs either .... but then again, I know some who have used it very successfully.
Metacam is one of the "safer" and better tolerated of the NSAIDs. There's also a newer one that works quite well....Zubrin.
Keep an eye out for ANY stomach upset, diarrhea, bloody bowel movements, lethargy, refusal to eat...they're danger signs. Stop the meds immediately and call the Vet.
I'd stop the Rimadyl right away if she's scratching since she started it...call the Vet...and try something else.
Here's an FDA page you should read (I've got it saved...but Zubrin isn't there yet). The dangers of NSAIDs...just for your "knowledge bank". Good to know, but doesn't mean never to try them, if necessary. I try to stay away from them, but sometimes I have used them for brief periods. http://www.fda.gov/fdac/features/2006/506_nsaid.html